Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/18550
Title: A constructivism model for helping children solve mathematical problems
Authors: Fong, Ho Kheong
Hsui, Victoria Y.
Issue Date: 1998
Citation: Fong, H. K., & Hsui, V. Y. (1998). A constructivism model for helping children solve mathematical problems. NIECER Research Bulletin, 3(2), 5-6.
URI: http://hdl.handle.net/10497/18550
ISSN: 0218-8848
Appears in Collections:Journal Articles - NIECER Research Bulletin

Files in This Item:
File Description SizeFormat 
NIECER-3-2-5.pdf351.6 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

40
checked on Sep 18, 2017

Download(s) 50

35
checked on Sep 18, 2017